Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 77, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 77, Number 2 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 77, Number 2 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF    
The November meeting in Athens
O. G. Harrold.
Bull. Amer. Math. Soc. 77 (1971), 180
More Information
Full-text PDF    
The November meeting in Pasadena
R. S. Pierce.
Bull. Amer. Math. Soc. 77 (1971), 181
More Information
Full-text PDF    
The November meeting in Urbana
Paul T. Bateman.
Bull. Amer. Math. Soc. 77 (1971), 182-183
More Information
Full-text PDF    
On the homology of a fixed point set
R. J. Knill.
Bull. Amer. Math. Soc. 77 (1971), 184-190
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0300274
On the divergence of multiple Fourier series
Charles Fefferman.
Bull. Amer. Math. Soc. 77 (1971), 191-195
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0279529
The structure of $𝜔$-regular semigroups
Janet Ault and Mario Petrich.
Bull. Amer. Math. Soc. 77 (1971), 196-199
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0269759
An existence theorem for surfaces of constant mean curvature
Henry C. Wente.
Bull. Amer. Math. Soc. 77 (1971), 200-202
Abstract, references and article information
Full-text PDF    
MathSciNet review: 268743
Fixed point schemes
John Fogarty.
Bull. Amer. Math. Soc. 77 (1971), 203-204
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0269661
Structure of Witt rings, quotients of abelian group rings and orderings of fields
Manfred Knebusch, Alex Rosenberg and Roger Ware.
Bull. Amer. Math. Soc. 77 (1971), 205-210
Abstract, references and article information
Full-text PDF    
MathSciNet review: 271091
Nonlinear functional equations in Banach spaces and homotopy arguments
Peter Hess.
Bull. Amer. Math. Soc. 77 (1971), 211-215
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0275245
Finitely generated nilpotent groups with isomorphic finite quotients
P. F. Pickel.
Bull. Amer. Math. Soc. 77 (1971), 216-219
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0269739
Sets of interpolation for multipliers
Benjamin B. Wells Jr..
Bull. Amer. Math. Soc. 77 (1971), 220-222
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0270077
On the Brauer-Speiser theorem
K. L. Fields.
Bull. Amer. Math. Soc. 77 (1971), 223
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0268293
Generation of equicontinuous semigroups by hermitian and sectorial operators. I
Robert T. Moore.
Bull. Amer. Math. Soc. 77 (1971), 224-229
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0278114
On a theorem of B. Von Kerékjártó
Ping-Fun Lam.
Bull. Amer. Math. Soc. 77 (1971), 230-234
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0267557
Quotients of finite $W^{*}$-algebras
Jørgen Vesterstrøm.
Bull. Amer. Math. Soc. 77 (1971), 235-238
Abstract, references and article information
Full-text PDF    
MathSciNet review: 275185
Endomorphisms of exact sequences
Irwin S. Pressman.
Bull. Amer. Math. Soc. 77 (1971), 239-242
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0268254
On regularity of generalized surfaces of constant mean curvature
Robert Gulliver II.
Bull. Amer. Math. Soc. 77 (1971), 243-245
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0268790
A normal space $X$ for which $X ×I$ is not normal
Mary Ellen Rudin.
Bull. Amer. Math. Soc. 77 (1971), 246
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0270328
Chevalley groups over commutative rings
Michael R. Stein.
Bull. Amer. Math. Soc. 77 (1971), 247-252
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0291358
Uniqueness theorems for certain improperly posed problems
Eutiquio C. Young.
Bull. Amer. Math. Soc. 77 (1971), 253-256
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0268529
A new proof of the existence of a trace in a finite von Neumann algebra
F. J. Yeadon.
Bull. Amer. Math. Soc. 77 (1971), 257-260
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0271748
The Hilbert ball and bi-ball are holomorphically inequivalent
Stephen J. Greenfield and Nolan R. Wallach.
Bull. Amer. Math. Soc. 77 (1971), 261-263
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0268918
The factorization of $F_{7}$
Michael A. Morrison and John Brillhart.
Bull. Amer. Math. Soc. 77 (1971), 264
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0268113
The conjectures on conformal transformations of Riemannian manifolds
Morio Obata.
Bull. Amer. Math. Soc. 77 (1971), 265-270
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0270397
On measurability over product spaces
R. M. Dudley.
Bull. Amer. Math. Soc. 77 (1971), 271-274
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0274701
Applications of the semisimple splitting
Richard Tolimieri.
Bull. Amer. Math. Soc. 77 (1971), 275-280
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0272942
A splitting theorem for manifolds and surgery groups
Sylvain Cappell.
Bull. Amer. Math. Soc. 77 (1971), 281-286
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0285010

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Maximum principles in differential equations, by M. H. Protter and H. F. Weinberger.
Reviewer: Shmuel Agmon
Bull. Amer. Math. Soc. 77 (1971), 177-178
Review information
Full-text PDF
An introduction to number theory, by Harold Stark.
Reviewer: Lawrence Corwin
Bull. Amer. Math. Soc. 77 (1971), 178-179
Review information
Full-text PDF